# SDR DL76L090990

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 76,431 hours, 11,363 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START FWD EQPT VAL MSG ANNUNCIATED.  WHEN AIRCRAFT ARRIVED AT GATE, NO STATUS MSG NO LIGHT ANNUNCIATED CYCLED FROM AUTO TO STANDBY COULD NOT DUPLICATE AIRFLOW NORMAL EXHAUST DOOR OPS NORMAL.  OK FOR SVC.
